# SDR DALA2015102806550

- Difficulty date: October 26, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA, HAT CHANNEL HAS SURFACE CORROSION BS 345, LBL 22. CP53-221-01. REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS 100 PERCENT MATERIAL LOSS IAW SRM 53-00-04, REMOVED SUPPORT CHANNEL IAW SRM 51-40-02.  LOCATED AND DRILLED NEW SUPPORT CHANNEL IAW SRM 51-40-05.  INSTALLED NEW SUPPORT CHANNEL IN  MAIN CABIN  WET AREA BS 345, BLB 22 IAW SRM 51-40-02.
